# SDR SWIA2021070159191

- Difficulty date: March 16, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Condition: Chafed
- Location: Bs 977 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN TRIPLER JUST AFT FS 977.00 STGR 27 IS CHAFED FROM BELLY FAIRING STIFFNER     (C-CHECK RO 6/29/2021)    REPAIR WAS ACCOMPLISHED IAW MHIRJ REO 670-53-61-1867 REV -- DATED 2021-04-07. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED. NO CHANGE TO WEIGHT AND BALANCE
